# SDR AALA20041084

- Difficulty date: October 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT AT ROWS 5, 7, 13 AND 16 INOPERATIVE.  CLEANED ELECTRICAL CONTACTS IN FORWARD CABIN EMERGENCY LIGHT BATTERY PACK FOR ROWS 5, 7, 13, AND 16.  SYSTEM GROUND CHECKED NORMAL OPERATION.
